MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODE
Model Number DGP-PM2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer complaint cc 1676 was received by nissha on the (b)(6) 2024 and referred to an adverse event occurring in the united states where a burn was reported to patients left thigh.Further information received on (b)(6) 2024 - initially silvadene creme was applied and given to the patient.He then went to a pcp who placed him on antibiotics, more silvadene creme, and bactroban ointment.The patient has now been referred to a wound care specialist for his burns.Since there was medical intervention, nmt has concisdered this a reportable event.
 
Additional Manufacturer Narrative
On receipt of the complaint all manufacturing batch records have been retrieved from archive and checks carried out as laid out below.There were no issues highlighted in the manufacturing records which could impact product quality.Pictures were provided of the burns and it is evident that hair was present on the application site.The ifu states hair must be removed prior to application and therefore this complaint can be attributed to use error.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paington, devon TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paington, devon, TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
jessica maureen
400 exchange st
buffalo, NY 14204
7168496367
MDR Report Key19084692
Report Number3008933393-2024-00002
Device Sequence Number15380195
Product Code GEI
UDI-Device Identifier15060441917628
UDI-Public(01)15060441917628(17)241016(11)221017(10)70520
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2024
Device Model NumberDGP-PM2
Device Catalogue Number4012996C
Device Lot Number70520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale